Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Derivatives of the radicals of moduli

  • 27 Accesses

Abstract

The radicals of moduli are investigated as functors. Particular attention is given over to the derivatives of the functor of a radical. The function R0r turns out to be a hereditary radical containing the given one. Several relations between the Rir are proved. The article is concluded with a description of the hereditary radicals of a Prüfer ring. All the radicals of a Prüfer ring have the form of torsions in an integral domain.

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    A. Cartan and S. Eilenberg, Homological Algebra, Princeton U. Press (1956).

  2. 2.

    C. E. Watts, “Intrinsic characterizations of some additive functors,” Proc. Am. Math. Soc.,11, No. 1, 5–8 (1960).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 3, No. 6, pp. 633–642, June, 1968.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Govorov, V.E. Derivatives of the radicals of moduli. Mathematical Notes of the Academy of Sciences of the USSR 3, 403–409 (1968). https://doi.org/10.1007/BF01110596

Download citation

Keywords

  • Integral Domain
  • Hereditary Radical